# SDR 2003F00577

- Difficulty date: June 29, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856TK3
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING THE SCHEDULED FLIGHT BETWEEN STUTTGART AND BASEL, THE FLT CREW NOTED THE ALTIMETERS HAVE AN OUT OF TOLERANCE 'SPLIT' BETWEEN THE NR 1 AND NR 2 SYSTEMS.  THE NR 1 PITOT/STATIC PROBES WERE DAMAGED, CAUSING INACCURATE READINGS IN THE NR 1 SYSTEM.  THE UPPER LT AND LOWER RT PITOT/STATIC PROBES WERE CHANGED PER CHAPTER 34 OF THE GV MM.  THE SYSTEM WAS CHECKED FOR ACCURACY PER THE GV MM AND FOUND TO BE WITHIN TOLERANCE.  ALL RVSM MAINTENANCE WAS PERFORMED PER THE AAR RVSM MX PROGRAM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
